Hankel norm approximation for well-posed linear systems


Curtain, Ruth F. and Sasane, Amol J. (2003) Hankel norm approximation for well-posed linear systems. Systems & Control Letters, 48 (5). pp. 407-414. ISSN 0167-6911

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:The sub-optimal Hankel norm approximation problem is solved for a well-posed linear system with generating operators (A,B,C) and transfer function G satisfying some mild assumptions. In the special case of the sub-optimal Nehari problem, an explicit parameterization of all solutions is obtained in terms of the system parameters A, B, C and G(0).
Item Type:Article
Copyright:© 2003 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75492
Official URL:https://doi.org/10.1016/S0167-6911(02)00301-8
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page